Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014, Article ID 569719, 14 pages
http://dx.doi.org/10.1155/2014/569719
Research Article

An Efficient Family of Optimal Eighth-Order Iterative Methods for Solving Nonlinear Equations and Its Dynamics

Department of Mathematics, Maulana Azad National Institute of Technology, Bhopal, Madhya Pradesh 462051, India

Received 2 May 2014; Revised 7 August 2014; Accepted 28 August 2014; Published 15 September 2014

Academic Editor: Herbert Homeier

Copyright © 2014 Anuradha Singh and J. P. Jaiswal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Artidiello, A. Cordero, J. R. Torregrosa, and M. P. Vassileva, “Two weighted eight-order classes of iterative root-finding methods,” International Journal of Computer Mathematics, 2014. View at Publisher · View at Google Scholar · View at Scopus
  2. C. Chun and M. Y. Lee, “A new optimal eighth-order family of iterative methods for the solution of nonlinear equations,” Applied Mathematics and Computation, vol. 223, pp. 506–519, 2013. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. A. Cordero, T. Lotfi, K. Mahdiani, and J. R. Torregrosa, “Two optimal general classes of iterative methods with eight-order,” Acta Applicandae Mathematicae, pp. 1–14, 2014. View at Publisher · View at Google Scholar · View at Scopus
  4. H. T. Kung and J. F. Traub, “Optimal order of one-point and multipoint iteration,” Journal of the Association for Computing Machinery, vol. 21, pp. 643–651, 1974. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  5. M. S. Petkovic, B. Neta, L. D. Petkovic, and J. Dzunic, Multipoint Methods for Solving Nonlinear Equations, Elsevier, 2012.
  6. F. Soleymani, “New class of eighth-order iterative zero-finders and their basins of attraction,” Afrika Matematika, vol. 25, no. 1, pp. 67–79, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  7. J. F. Traub, Iterative Methods for Solution of Equations, Chelsea Publishing, New York, NY, USA, 2nd edition, 1982.
  8. C. Chun, B. Neta, J. Kozdon, and M. Scott, “Choosing weight functions in iterative methods for simple roots,” Applied Mathematics and Computation, vol. 227, pp. 788–800, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  9. F. Soleymani and B. S. Mousavi, “On novel classes of iterative methods for solving nonlinear equations,” Computational Mathematics and Mathematical Physics, vol. 52, no. 2, pp. 203–210, 2012. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. D. K. R. Babajee, A. Cordero, F. Soleymani, and J. R. Torregrosa, “On improved three-step schemes with high efficiency index and their dynamics,” Numerical Algorithms, vol. 65, no. 1, pp. 153–169, 2014. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  11. T. Lotfi, A. Cordero, J. R. Torregrosa, M. Amir Abadi, and M. Mohammadi Zadeh, “On generalization based on Bi et al. iterative methods with eighth-order convergence for solving nonlinear equations,” The Scientific World Journal, vol. 2014, Article ID 272949, 8 pages, 2014. View at Publisher · View at Google Scholar · View at Scopus
  12. J. R. Sharma and H. Arora, “An efficient family of weighted-newton methods with optimal eighth order convergence,” Applied Mathematics Letters, vol. 29, pp. 1–6, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. A. Cordero, F. Soleymani, J. R. Torregrosa, and S. Shateyi, “Basins of attraction for various Steffensen-type methods,” Journal of Applied Mathematics, vol. 2014, Article ID 539707, 17 pages, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. B. Neta, M. Scott, and C. Chun, “Basins of attraction for several methods to find simple roots of nonlinear equations,” Applied Mathematics and Computation, vol. 218, no. 21, pp. 10548–10556, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  15. B. Neta and C. Chun, “Basins of attraction for several optimal fourth order methods for multiple roots,” Mathematics and Computers in Simulation, vol. 103, pp. 39–59, 2014. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Scott, B. Neta, and C. Chun, “Basin attractors for various methods,” Applied Mathematics and Computation, vol. 218, no. 6, pp. 2584–2599, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  17. J. L. Varona, “Graphic and numerical comparison between iterative methods,” The Mathematical Intelligencer, vol. 24, no. 1, pp. 37–46, 2002. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus